UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The coefficients of exponential series

Binmore, K.G.; (1975) The coefficients of exponential series. Journal of the London Mathematical Society , s2-10 (1) pp. 19-24. 10.1112/jlms/s2-10.1.19.

Full text not available from this repository.
Type: Article
Title: The coefficients of exponential series
DOI: 10.1112/jlms/s2-10.1.19
Publisher version: http://jlms.oxfordjournals.org/content/vols2-10/is...
Language: English
Additional information: Without abstract
UCL classification: UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics
URI: http://discovery.ucl.ac.uk/id/eprint/15584
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item